# SDR HALA2016111900517

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 21,147 hours, 3,249 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Water Heater
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

4L LAV LEAKING, UNABLE TO STOP WITH SHUTOFF VALVE. 4L LAV WATER LINE BENEATH WATER HEATER HAD UNCONTROLLABLE WATER LEAK. CLOSED LAV SUPPLY S/O VALVE AND LAV BLOCKED PER MEL 38-30-1B CAT C. INSPECTED AFT CARGO AREA, NO WATER FOUND.  R&R WATER HEATER AT 4L LAV PER AMM 38-12-51. "M" PROCEDURES REVERSED. OPS CHECK GOOD. LAV RETURNED TO SERVICE. MEL & PLACARD REMOVED.
